RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 3, Pages 106–113 (Mi mz2408)  

A property of distributions of diffusion processes

N. A. Tolmachev

M. V. Lomonosov Moscow State University

Full text: PDF file (675 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:3, 946–950

Bibliographic databases:

UDC: 519
Received: 22.02.1993

Citation: N. A. Tolmachev, “A property of distributions of diffusion processes”, Mat. Zametki, 54:3 (1993), 106–113; Math. Notes, 54:3 (1993), 946–950

Citation in format AMSBIB
\Bibitem{Tol93}
\by N.~A.~Tolmachev
\paper A property of distributions of diffusion processes
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 3
\pages 106--113
\mathnet{http://mi.mathnet.ru/mz2408}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1248288}
\zmath{https://zbmath.org/?q=an:0826.60065}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 3
\pages 946--950
\crossref{https://doi.org/10.1007/BF01209560}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NL76800009}


Linking options:
  • http://mi.mathnet.ru/eng/mz2408
  • http://mi.mathnet.ru/eng/mz/v54/i3/p106

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:202
    Full text:73
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020